# SDR AALA200910635

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,764 hours, 31,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF STATION 1338 BULKHEAD VERTICAL ANGLE BETWEEN AIR CONDITIONING DUCTS CRACKED AT TOP FASTENERS.  INSTALLED REPAIR PER AARD 53-10-00-15.
